MathSciNet Relay Station
MathSciNet bibliographic data
MR1349818 (96m:62048) 62F15 (60J10 62J12 62K10 62M30 65C05 68U10)
Besag, Julian; Green, Peter; Higdon, David; Mengersen, Kerrie Bayesian computation and stochastic systems. With comments and a reply by the authors. Statist. Sci. 10 (1995), no. 1, 3–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement